# SDR FDEA201702130539

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,314 hours, 13,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997900000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 132RG CORNER DAMAGED, BROKEN, CORE EXPOSED. FWD CARGO COMPT FLOOR PANEL 132RG FABRICATED ON T17/1255252 AND   SRZ-25-005, CAT "A" MAJOR REPAIR.
